# SDR SWAA2024042670793

- Difficulty date: April 5, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N8627B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36895
- Aircraft time: 33,766 hours, 16,210 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 540 Rbl 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR SUPPORT IS CRACKED; B.S. 540 RBL 1 (PHOTO ATTACHED)<[01] R&R BREAK ASSY PANEL; IAW B737 SRM 53-40-51;[02] VERIFIED R&R BREAK ASSY PANEL; IAW B737 SRM 53-40-51;[03] CW ALL ACTIONS
